# SDR DL76L040680

- Difficulty date: July 21, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 58,511 hours, 9,084 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 6227999003
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EHSI INDICATOR FAILED AND PUT SMOKE IN THE FLIGHT DECK. REPLACED INDICATOR.
